Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have discharge and order from vagina. Have yeast infection. Taking lactinex. What to do?

I have had discharge and order from my vagina went to a dr...said a had a growth from a yeast infection and gave me lactinex and didn't say I had anything else...I have noticed now my husband has maybe five small red spots only on his penis tip...can he gets this too? And they said my good bacteria isn't fighting the bad...r we just giving it back and forth to each other?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Yes, that can be cross infection from one partner to other.
So this time you consult gynecologist get examined and both partners take the tablets at the same time.
And you have to maintain abstinence during this period.
This will prevent cross infection.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor